# SDR COMA0360449

- Difficulty date: October 3, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N514CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 719 hours, 565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5894 LANDING GEAR FAILED TO RETRACT.  PARKING BRAKE AND ANTI SKID CAUTION MESSAGE.  COULD NOT DUPLICATE.  LANDING GEAR RETRACTION CHECKS NORMAL.
